# SDR 95UAL900172

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 3150 · Central Warning
- Part: Warning Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT.  REPLACED AURAL WARNING PANEL.  COMPONENT SHOP FOUND NO EVIDENCE OF OVERHEAT OR BURNING.  NO FURTHER REPORTS OF SMELL IN COCKPIT.
